Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acneismycurse

is it supposed to itch?

Recommended Posts

hi guys,

i've been using tretinoin cream 0.1% (aka retin-a) for 17 weeks. this past week i took a break, i'm almost in the clear but the itchiness was almost unbearable! now that i'm off i could start wearing my backpack again, the redness faded, but there still seems to be some spots under the surface and i have 2 pimples on my back.

does it itch for you guys? any medicine, retin-a, tazorac, duac, whatever cream.

or maybe my prescription strength is too strong?

some information would INCREDIBLY help, i've been feeling down for the last few days because i thought i was (almost) done with this.

Share this post


Link to post
Share on other sites
Guest Molly Jean

hi guys,

i've been using tretinoin cream 0.1% (aka retin-a) for 17 weeks. this past week i took a break, i'm almost in the clear but the itchiness was almost unbearable! now that i'm off i could start wearing my backpack again, the redness faded, but there still seems to be some spots under the surface and i have 2 pimples on my back.

does it itch for you guys? any medicine, retin-a, tazorac, duac, whatever cream.

or maybe my prescription strength is too strong?

some information would INCREDIBLY help, i've been feeling down for the last few days because i thought i was (almost) done with this.

Yes tazorac itches and it also hurts! I have so many cracks in my skin. I feel so depressed that I dont even feel like leaving the house. Im on Evoclin .1%, Minocycline, and Tazorac and I hate them all. I was on it ten months ago and it cleared my skin up completely. I went off of it and now its not helping at all. I just started using St Ives and Neutrogena Moisturizor with SPF and its not working not even a little bit. My face still itches, its very red, every morning I wake up with like ten pussy, disgusting zits all around my chin and lips. I want to go see my dermatologist but I have a major problem. I just moved into a new apartment (which isnt in the same city as my dermatologists office), I dont drive, my parents dont want to take me and are accusing me of using them as a shoffer which is ridiculous. Any advice on how to convince them to drive me? I am so miserable. I feel like hiding in a dark hole. Im gonna hopefully take pics of how I look soon so I can post it on the site. [/color][/color]

Edited by Molly Jean

Share this post


Link to post
Share on other sites

aww, i am so sorry to hear about that.

in my opinion, you seem to be using a lot of medication - 2 creams and an antibiotic? you may want to ask your derm if all 3 are necessary; it might be why your skin has responded with an itch and pain to it.

was your skin like that when you first took it 10months ago?

Share this post


Link to post
Share on other sites
Guest Molly Jean

aww, i am so sorry to hear about that.

in my opinion, you seem to be using a lot of medication - 2 creams and an antibiotic? you may want to ask your derm if all 3 are necessary; it might be why your skin has responded with an itch and pain to it.

was your skin like that when you first took it 10months ago?

It was itchy but it wasnt painful; there werent any cracks in my skin and my skin wasnt this red and irritated. I was doing so well for ten months. I seriously had no acne at all; then the week before my last menstration I broke out horribly. Even my breast size increased lol

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×